# SDR FDEA201209063241

- Difficulty date: September 6, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 56,125 hours, 21,019 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Slide Indicator
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT DOOR SLIDE LIGHT IS INOPERATIVE.  FOUND L1 DOOR INTERIOR "SLIDE" ARMED INDICATOR  LAMPS TO BE BURNED OUT.  REPLACED LAMPS WITH NEW,  INDICATOR LIGHT OPS CHECKED NORMAL REF MM  25-66-11-2.
